# SDR P5CA2018120750369

- Difficulty date: December 4, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,188 hours, 20,995 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 773288
- Part serial: 950311
- Condition: Making Metal
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH ENG BLEED OFF MESSAGE INTERMITTENT ON TAKEOFF AND CLIMBOUT( TRANSFERRED TO MEL 36-11-08-01-01A, MDDR # 103939 CAT C DUE 15DEC18  (NOTE:  PRV INOP IN OPEN POSITION, HPSOV BLOCKED CLOSED AND FAN AIR VALVE BLOCKED IN THE INTERMEDIATE POSITION PER DDG PROCEDURES) REMOVED AND REPLACED LH PRSOV IAW AMM 36-11-09. OPS CHECK GOOD. THIS CLEARS DMI # 103939 / MCC NOTIFIED. PLACARDS REMOVED AND HPSOV REACTIVATED. )
